
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Pre-Schwarzian and Schwarzian derivatives of logharmonic mappings
V. Bravo, Rodrigo Hernández, Saminathan Ponnusamy, et al.
Monatshefte für Mathematik (2022) Vol. 199, Iss. 4, pp. 733-754
Closed Access | Times Cited: 6
V. Bravo, Rodrigo Hernández, Saminathan Ponnusamy, et al.
Monatshefte für Mathematik (2022) Vol. 199, Iss. 4, pp. 733-754
Closed Access | Times Cited: 6
Showing 6 citing articles:
Univalence of horizontal shear of Cesàro type transforms
Swadesh Kumar Sahoo, Sheetal Wankhede
Journal of Mathematical Analysis and Applications (2024) Vol. 539, Iss. 2, pp. 128566-128566
Open Access | Times Cited: 1
Swadesh Kumar Sahoo, Sheetal Wankhede
Journal of Mathematical Analysis and Applications (2024) Vol. 539, Iss. 2, pp. 128566-128566
Open Access | Times Cited: 1
ON A SPECIAL CLASS OF LOGHARMONIC MAPPINGS
Zayid Abdulhadi, Layan El Hajj
Journal of Mathematical Sciences (2024) Vol. 280, Iss. 4, pp. 529-539
Open Access
Zayid Abdulhadi, Layan El Hajj
Journal of Mathematical Sciences (2024) Vol. 280, Iss. 4, pp. 529-539
Open Access
On the Pre-Schwarzian Norm of Certain Logharmonic Mappings
Md Firoz Ali, Sushil Pandit
Bulletin of the Malaysian Mathematical Sciences Society (2024) Vol. 47, Iss. 2
Closed Access
Md Firoz Ali, Sushil Pandit
Bulletin of the Malaysian Mathematical Sciences Society (2024) Vol. 47, Iss. 2
Closed Access
Univalence of Logharmonic Integrals of Cesàro Type Operator
Swadesh Kumar Sahoo, Sheetal Wankhede
Bulletin of the Malaysian Mathematical Sciences Society (2024) Vol. 48, Iss. 1
Closed Access
Swadesh Kumar Sahoo, Sheetal Wankhede
Bulletin of the Malaysian Mathematical Sciences Society (2024) Vol. 48, Iss. 1
Closed Access
On the Bohr’s Inequality for Stable Mappings
Zayid Abdulhadi, Layan El Hajj
Bulletin of the Malaysian Mathematical Sciences Society (2022) Vol. 46, Iss. 1
Closed Access | Times Cited: 2
Zayid Abdulhadi, Layan El Hajj
Bulletin of the Malaysian Mathematical Sciences Society (2022) Vol. 46, Iss. 1
Closed Access | Times Cited: 2
Schwarzian derivative and convexity of order $$\alpha$$
Somya Malik, V. Ravichandran
The Journal of Analysis (2022) Vol. 31, Iss. 1, pp. 201-228
Closed Access | Times Cited: 1
Somya Malik, V. Ravichandran
The Journal of Analysis (2022) Vol. 31, Iss. 1, pp. 201-228
Closed Access | Times Cited: 1